MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2001

[Malignant neuroleptic syndrome or serotonergic syndrome].

Christensen V, Glenthøj B Y

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The malignant neuroleptica syndrome (MNS) and the serotonin syndrome (SS) can be impossible to differentiate. This case history describes clinical symptoms compatible with either MNS or SS in a 59-year-old schizophrenic male patient, who had been heavily medicated with antipsychotics for several years in close relation to initiation of new treatment with a SSRI compound. The case shows that it is important to have both syndromes in mind when chronically ill patients are treated with several medicaments.

Для цитирования: Christensen V, Glenthøj B Y. [Malignant neuroleptic syndrome or serotonergic syndrome].. Ugeskrift for laeger. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.